Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 10, 2015, 7:59 PM CDT for DeWitt County, McLean County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 7:59 PM CDT (00:59 UTC)
- Expired
- May 10, 2015, 8:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
454 WUUS53 KILX 110059 SVRILX ILC039-113-110130- /O.NEW.KILX.SV.W.0036.150511T0059Z-150511T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 759 PM CDT SUN MAY 10 2015 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS... * UNTIL 830 PM CDT * AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HEYWORTH... OR 10 MILES SOUTH OF BLOOMINGTON...MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BLOOMINGTON...NORMAL...LE ROY...HEYWORTH...LEXINGTON...COLFAX... DOWNS...MCLEAN...SAYBROOK...TOWANDA...COOKSVILLE...PLEASANT HILL... ARROWSMITH...ELLSWORTH...BLOOMINGTON AIRPORT...MORAINE VIEW STATE PARK...HOLDER AND SHIRLEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 55 BETWEEN MILE MARKERS 145 AND 157...BETWEEN MILE MARKERS 173 AND 177...AND BETWEEN MILE MARKERS 180 AND 181. INTERSTATE 74 BETWEEN MILE MARKERS 133 AND 149. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4024 8906 4032 8919 4068 8876 4043 8846 TIME...MOT...LOC 0059Z 232DEG 44KT 4033 8902 HAIL...<.75IN WIND...60MPH $$ 07
2 follow-up statements
556
WWUS53 KILX 110112
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CDT SUN MAY 10 2015
ILC039-110121-
/O.CAN.KILX.SV.W.0036.000000T0000Z-150511T0130Z/
DE WITT IL-
812 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DE WITT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4068 8876 4043 8846 4028 8895 4041 8908
TIME...MOT...LOC 0111Z 232DEG 44KT 4043 8886
$$
ILC113-110130-
/O.CON.KILX.SV.W.0036.000000T0000Z-150511T0130Z/
MCLEAN IL-
812 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN MCLEAN COUNTY...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOWNS...OR 7
MILES SOUTHEAST OF BLOOMINGTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...NORMAL...LE ROY...HEYWORTH...LEXINGTON...COLFAX...
DOWNS...SAYBROOK...TOWANDA...COOKSVILLE...PLEASANT HILL...
ARROWSMITH...ELLSWORTH...BLOOMINGTON AIRPORT...MORAINE VIEW STATE
PARK...HOLDER AND SHIRLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 153 AND 157...BETWEEN MILE
MARKERS 173 AND 177...AND BETWEEN MILE MARKERS 180 AND 181.
INTERSTATE 74 BETWEEN MILE MARKERS 133 AND 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4068 8876 4043 8846 4028 8895 4041 8908
TIME...MOT...LOC 0111Z 232DEG 44KT 4043 8886
HAIL...<.75IN
WIND...60MPH
$$
07288
WWUS53 KILX 110129
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT SUN MAY 10 2015
ILC113-110139-
/O.EXP.KILX.SV.W.0036.000000T0000Z-150511T0130Z/
MCLEAN IL-
829 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF 40 TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM ALONG WITH FREQUENT LIGHTNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 4068 8876 4043 8846 4028 8895 4041 8908
TIME...MOT...LOC 0127Z 232DEG 44KT 4043 8886
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:23 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 10, 6:23 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 623 PM CDT SUN MAY 10 2015 .SHORT TERM...(TONIGHT) ISSUED AT 257 PM CDT SUN MAY 10 2015 A WARM FRONT FROM JUST NORTH OF MACOMB TO JUST SOUTH OF PEORIA AND NORTH OF BLOOMINGTON/NORMAL WILL SLOWLY LIFT NORTH ACROSS NORTHERN COUNTIES THE REST OF TODAY...REACHING NORTH OF A GALESBURG TO LACON LINE LATER THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS BOUNDARY LATE THIS AFTERNOON AND EARLY EVENING. MEANWHILE AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING NE INTO CENTRAL MO AND SW IA AND IS PROJECTED TO TRACK NE ACROSS CENTRAL IL 5-11 PM. UNSTABLE AIRMASS SOUTH OF WARM FRONT WITH CAPES OF 1000-2000 J/KG AND PROJECTED TO PEAK FROM 1500-2500 J/KG BETWEEN 21Z-01Z. SPC HAS A SLIGHT RISK OF SEVERE STORMS LATE THIS AFTERNOON AND THROUGH MID EVENING ACROSS CENTRAL IL EXCEPT THE 5 FAR EASTERN COUNTIES ALONG THE INDIANA BORDER. SPC HAS 15-20% RISK OF DAMAGING WIND GUSTS AND LARGE HAIL (1 INCH OR LARGER) AND 2% RISK OF TORNADOES. STRONGER RISK OF SEVERE STORMS IS WEST OF IL OVER IA AND MO WHERE STRONGER BULK SHEAR IS. MORE CONVECTION PROJECTED TO MOVE INTO CENTRAL IL BY OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT MOVING TOWARD WEST CENTRAL IL BY 12Z MONDAY. SO HAVE INCREASING POPS FROM WEST TO EAST DURING THIS EVENING AND KEPT HIGHER POPS OVERNIGHT. LOWS TONIGHT MOSTLY IN THE MID 60S WITH COOLER LOWER 60S BY GALESBURG. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 257 PM CDT SUN MAY 10 2015 MODELS HAVE COME INTO BETTER AGREEMENT WITH A SOMEWHAT FASTER COLD FRONTAL PASSAGE ON MONDAY. THE UPSIDE TO THIS TREND IS THAT OUR SEVERE STORM THREAT APPEARS TO BE DIMINISHING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS MUCH OF THE FORECAST AREA TO START THE DAY. HOWEVER THE FRONT SHOULD QUICKLY TRACK EAST ACROSS THE WESTERN HALF OF THE FORECAST AREA DURING THE MORNING HOURS, WITH PRECIPITATION CHANCES QUICKLY ENDING IN ITS WAKE. AT THE CURRENTLY EXPECTED FRONTAL SPEED, ONLY LOCATIONS EAST OF THE I-57 CORRIDOR APPEAR TO HAVE TIME TO DESTABILIZE ENOUGH TO POTENTIALLY SUPPORT SEVERE WEATHER. CAPE VALUES EAST OF I=57 ARE PROGGED TO APPROACH 1000 J/KG AHEAD OF THE FRONT, AND 30-40 KTS OF BULK SHEAR IS EXPECTED ALONG THE FRONT. THIS INSTABILITY/FORCING SHOULD BE SUFFICIENT FOR A FEW SEVERE STORMS, WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. COOLER/DRIER WEATHER IS EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS MONDAY NIGHT INTO MIDWEEK BEHIND THE COLD FRONT. HOWEVER, WHILE DAYTIME HIGHS MAY ONLY BE IN THE 60S TUESDAY AND WEDNESDAY, THE COOL AIR NOW LOOKS MORE TO BE A GLANCING BLOW AS OPPOSED TO PREVIOUS SIGNS OF IT LASTING SEVERAL DAYS. UPPER LEVEL HEIGHTS BUILD AND LOW LEVEL SOUTHERLY FLOW REDEVELOPS AFTER WEDNESDAY, ALLOWING TEMPERATURES TO QUICKLY REBOUND TO ABOVE NORMAL LEVELS BY THE END OF THE WORK WEEK. THE RETURN OF THE MORE SUMMER-LIKE CONDTIONS WILL ALSO SIGNAL A RETURN TO UNSETTLED WEATHER BY THE END OF THE WEEK. THE MODELS STILL EXHIBIT SPREAD IN THE DETAILS REGARDING HOW SOON THE RAIN CHANCES RETURN, AS WELL AS WHEN CHANCES WILL BE HIGHEST. UNFORTUNATELY, THIS FACT HAS RESULTED IN AN EXTENDED PERIOD OF SHOWER/STORM CHANCES FROM THURSDAY NIGHT INTO THE WEEKEND ACROSS THE ENTIRE FORECAST AREA. THE ECMWF RETURNS ITS OCCASIONAL SUPPORT FOR PRECIPITATION AS SOON AS THURSDAY, BUT HAVE RESTRICTED THIS THREAT TO THE WESTERN PORTION OF THE FORECAST AREA FOR NOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 623 PM CDT SUN MAY 10 2015 LINE OF SHOWERS AND STORMS BEGINNING TO MOVE THROUGH THE AREA AND SHOULD MOVE EFFECT ALL TAF SITES OVER NEXT FEW HOURS. HAVE TIMED THE STORMS TO BE IN PIA AND SPI AT THE START...DEC AND BMI BY 01Z...AND CMI BY 02Z. WILL HAVE A ONE HOUR TEMPO GROUP FOR MVFR CONDITIONS SINCE LINE IS NARROW AND SHOULD NOT LAST VERY LONG BASED ON IT MOVING THROUGH PPQ AND UIN. WILL KEEP VCTS GOING AT ALL SITES FOR AN HOUR LONGER AFTER LINE MOVES THROUGH. AFTER THIS LINE...BELIEVE BROKEN MID CLOUDS WILL BE THE RULE FOR AWHILE. THEN THE MAIN FRONT/DRY LINE WILL MOVE INTO THE AREA AROUND OVERNIGHT. WILL KEEP SHOWERS AND VCTS AT ALL SITES DURING OVERNIGHT HOURS AND THINK IT MAY LAST FOR SEVERAL HOURS. THEN MVFR CIGS POSSIBLE DURING THE MORNING BEHIND THIS FRONT WITH INCREASTING SOUTHWEST WINDS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...BAK AVIATION...AUTEN
Hazardous weather outlook, May 10, 3:03 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SUN MAY 10 2015 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 303 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH MID EVENING. A WARM FRONT NEAR PEORIA WILL SLOWLY PUSH NORTHWARD TOWARD GALESBURG AND LACON INTO THIS EVENING. WITH AN INCREASINGLY UNSTABLE AIR MASS ALONG AND SOUTH OF THE WARM FRONT...SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP. DAMAGING WIND GUSTS...LARGE HAIL AND THE POSSIBILITY FOR A FEW TORNADOES WILL EXIST FROM LATE AFTERNOON INTO MID EVENING. THE TORNADO THREAT WILL BE PRIMARILY FOCUSED ALONG THE NORTH OF A MACOMB TO PEORIA TO NORMAL LINE. IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS. THE PRIMARY THREAT FOR ORGANIZED SEVERE STORMS WILL BE ROUGHLY ALONG AND EAST OF I-57. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY AFTERNOON THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH MID EVENING. IT APPEARS THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 4 PM UNTIL 10 PM THIS EVENING. ILZ044>046-054>057-061>063-066>068-071>073-111100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 303 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH THIS EVENING. AN INCREASINGLY UNSTABLE AIR MASS DURING THIS AFTERNOON WILL CAUSE SOME SEVERE THUNDERSTORMS TO DEVELOP BY THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS FROM THE STORMS LATE THIS AFTERNOON THROUGH THIS EVENING. ANY TORNADO THREAT WILL BE PRIMARILY FOCUSED ALONG THE NORTHWARD ADVANCING WARM FRONT FROM PEORIA AND NORMAL NORTHWARD. IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS TO PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF I-57. THE PRIMARY THREATS ON MONDAY AFTERNOON WOULD BE FROM DAMAGING WIND GUSTS AND LARGE HAIL. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY NIGHT THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. AT THIS TIME...IT APPEARS THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 5 PM THROUGH 11 PM THIS EVENING. 07
In the hours before
Special weather statement, May 10, 6:51 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT SUN MAY 10 2015
ILZ068-072-073-110015-
RICHLAND-LAWRENCE-CRAWFORD-
651 PM CDT SUN MAY 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAWFORD...
NORTHEASTERN RICHLAND AND NORTHWESTERN LAWRENCE COUNTIES...
AT 651 PM CDT...A STRONG THUNDERSTORM WAS NEAR CHAUNCEY...OR 10 MILES
EAST OF OLNEY...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY...ROBINSON...SUMNER...PALESTINE...FLAT ROCK...CLAREMONT...NEW
HEBRON...CHAUNCEY...HARDINVILLE...BIRDS...MEROM...PETROLIA...CRAWFORD
COUNTY AIRPORT...PINKSTAFF AND RED HILLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3890 8752 3889 8754 3886 8755 3885 8754
3866 8795 3874 8807 3910 8763 3907 8758
3906 8757 3900 8758 3899 8757 3899 8758
3895 8751
TIME...MOT...LOC 2351Z 225DEG 30KT 3879 8790
07Local storm report, May 10, 7:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/10/2015 SANGAMON IL AMATEUR RADIO
TREE UPROOTED
&&
JRPLocal storm report, May 10, 7:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
732 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
05/10/2015 M1.15 INCH SANGAMON IL AMATEUR RADIO
RAIN FELL IN A TEN MINUTE TIME FRAME
&&
JRPLocal storm report, May 10, 7:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 SW TAYLORVILLE 39.50N 89.29W
05/10/2015 M50 MPH CHRISTIAN IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 50 min |
| May 10, 8:17 PM CDT | Special Weather Statement | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 43 min |
| May 10, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Douglas, Edgar, Vermilion | 26 min |
| May 10, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 31 min |
| May 11, 5:50 AM CDT | Special Weather Statement | ILX | Shelby | 40 min |
| May 11, 8:50 AM CDT | River Flood Warning | ILX | Clay, Richland | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.